MathSciNet Relay Station
MathSciNet bibliographic data
MR289945 35.53 (76.00)
Conner, Howard E. Some general properties of a class of semilinear hyperbolic systems analogous to the differential-integral equations of gas dynamics. J. Differential Equations 10 1971 188–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement